# SDR AALA202001079020

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 14,703 hours, 1,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R3 SLIDE COVER NOT SECURE. REPLACED BOTH SOUTHCO LATCES ON 3R DOOR BUSTLE IAW BOEING M/M 52-11-24 AND CMM ESO 41695.
